Exactly one week ago (on Day 9 of my cycle), I lost my virginity. While my boyfriend used a condom, we were sadly both incredibly drunk. As a result of my fear of pregnancy, I took Plan B. Two days later (on Day 11) of my cycle, we had sex again. This time it was sober. I talked to him and he said that everything went fine, nothing broke, etc etc. The next day I started birth control.
Now, about six days after taking Plan B, I am having spotting/bleeding. Enough bleeding that it soaked through to my pants slightly. My question is this: is it likely that this implantation bleeding? Technically, I am on Day 14 of my cycle, so I could be ovulating. I am also suffering from abdominal pain, which I am not used to.
Obviously, I don't want to be pregnant. And am terrified that I am. Is it likely just the plan B? Or the fact that I started birth control? Any responses would be much appreciated!
You don't always ovulate on CD14; that is a misconception. You ovulate approximately 2 weeks before your period. Because of taking Plan B it is uncertain where you are at in your cycle and how it could have affected ovulation.
It sounds like you are having side effects from the Plan B. You may want to contact your doctor, a pharmacist or read up on the side effects associated with Plan B. If you are soaking more than one pad in an hour that is called hemorrhaging and it means you need to seek IMMEDIATE medical attention as you may lose your blood supply.
Otherwise you can take a pregnancy test in about another week to see if you did, in fact, conceive.
Plan B is known to cause bleeding and cramping. It is an extremely high dosage of birth control and is in no way shape or form something to take casually and is only supposed to be used in emergency situations. I doubt the bleeding is from implantation since it is so heavy and since generally speaking most people ovulate in the middle of their cycles. Best thing to do though if you are worried about pregnancy is wait until your period is due (which may be delayed now because of the morning after pill and starting birth control) and take a test.
Plan B can cause odd spotting, late periods, early periods, heavy/light periods, or a missed period completely. It can also cause the abdominal pain you said you've had. I've also heard some women say that starting a new BC can cause bleeding, but I don't personally know. (Never been on BC before) Implantation is usually never enough to soak through your pants. It is normally a light spotting and lasts a few hours up to 2 days. Wait for your next period to come. It could be early, or it could be late. BC and Plan B can affect it. So can stress. Try not to freak out about it and see how things play out. You will be able to take a pregnancy test 2 weeks from the last the time you had sex, but would probably get the most accurate results waiting 4 weeks.
I'm not too sure. Implantation bleeding only happens in about 30% of women, and I would imagine you might cramp a little from it. I never personally had it so I can't say for sure. It might be that, but is also a very common side effect from Plan B, so it's hard to say.
I took Plan B a while back, I was 18 at the time. It made me sicker than a dog. My abdomen hurt, I was dizzy, my period was all wonky...it was bad. I am fairly certain however, that what you are experiencing is not implantation bleeding. I had it with this pregnancy and I had it for four days and it was light brown spotting. From what I have gathered from other women who have experienced it, they spotted as well. And I didn't have abdominal pain, I had light back cramps. If you're bleeding enough to soak through your pants that's a substantial amount. I remember when I was 14 and started birth control the first time I had heavy bleeding where I bled through to my pants and I had abdominal cramping. I really feel like this is a side effect from your BC and Plan B. Test with an hpt 2 weeks after you had sex.
I took plan B a week ago and started spotting last night. This morning when I sat down to pee a bunch of blood came out of me. Does this mean I was pregnant or I terminated a fertile egg that was about to implant. I've never bleed from taking plan B before... Not that I've taken it much, but over the 31 yrs I've probably taken it 2 other times and never had bleeding. What is this from??? Help!
I just ended my period last Monday/Tuesday. I took Plan B last Wednesday nine hours after sex. Monday morning i noticed a faint hint of blood when i wipe. Towards the evening started bleeding like my period. Not as heavy but enough to soak through my underwear. It is now Wednesday and im still bleeding, nothin heavy but about the same as Monday night. Is it something to do with the pill or what? My period isn't due til the 20 or 21 of this month. Thank you so much for comments! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.